# SDR UALA2013070304660

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 59,642 hours, 22,437 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR MAKES A NOISE AND VIBRATES COCKPIT FLOOR WITH EACH PASS.  REPLACED DRIVE UNIT IAW AMM, OPS CHECKED GOOD. BITE TEST OK.
